| Model Number |
15 |
| Medical Device Problem Code |
Failure to Power Up (1476)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/04/2022
Type of Reportable Event
Malfunction
Event or Problem Description
The customer contacted stryker to report that their device will not complete the boot-up cycle during power-up.In this state, the device may not be able to deliver defibrillation therapy if needed.There was no patient involvement reported during the event.
Additional Manufacturer Narrative
Stryker continues to investigate the reported failure and will submit a supplemental report on this event to the fdhttps://emdr.Fda.Gov/emdr/formredaction/a as provided by 21 cfr 803.56.
Additional Manufacturer Narrative
Stryker evaluated the customer's device and was able to verify and duplicate the reported issue.The cause of the reported issue was isolated to the system pcba.Due to the part being obsolete, the device cannot be repaired.Stryker to scrap the device.The customer was informed of the device's state and provided information on obtaining a replacement device.
Event or Problem Description